# SDR CA050826003

- Difficulty date: August 25, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Doug C54G-DC
- Aircraft time: 25,224 hours
- Engine: Pwa R20007M2
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 10 CYLINDER CRACKED AT THE EXHAUST VALVE SIDE AND MADE ENGINE RUN A LITTLE ROUGH.  ENGINE WAS SHUT DOWN PRECAUTIONARY AND THE CYLINDER WAS REPLACED.
